# SDR AU510002041

- Difficulty date: November 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE PRV WARNING WHEN TAKEOFF THRUST SET.  MESSAGE CLEARS WHEN THRUST REDUCED.  INVESTIGATION CONTINUING.
